International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 28, Pages 1783-1801

On some BK spaces

Bruno de Malafosse

Laboratoire de Mathematiques Appliquées Havrais, Institut Universitaire de Technologie Le Havre, Universités du Havre, BP 4006, Le Havre 76610, France

Received 25 April 2002

Copyright © 2003 Bruno de Malafosse. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We characterize the spaces sα(Δ), sα(Δ), and sα(c)(Δ) and we deal with some sets generalizing the well-known sets w0(λ), w(λ), w(λ), c0(λ), c(λ), and c(λ).